RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1553–1560 (Mi de9440)  

Integral Equations

Theory of singular solutions of singular integral equations and its application in diffraction problems

I. I. Lifanov, I. K. Lifanov

N.E. Zhukovsky Military Engineering Academy

Full text: PDF file (860 kB)

English version:
Differential Equations, 1994, 30:9, 1436–1442

Bibliographic databases:
UDC: 517.9:535.4
Received: 25.03.1994

Citation: I. I. Lifanov, I. K. Lifanov, “Theory of singular solutions of singular integral equations and its application in diffraction problems”, Differ. Uravn., 30:9 (1994), 1553–1560; Differ. Equ., 30:9 (1994), 1436–1442

Citation in format AMSBIB
\Bibitem{LifLif94}
\by I.~I.~Lifanov, I.~K.~Lifanov
\paper Theory of singular solutions of singular integral equations and its application in diffraction problems
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1553--1560
\mathnet{http://mi.mathnet.ru/de9440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347807}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1436--1442


Linking options:
  • http://mi.mathnet.ru/eng/de9440
  • http://mi.mathnet.ru/eng/de/v30/i9/p1553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020